Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can meds cause a sense of dread/doom/fear? porkpiehat

Posted by MightyKondrian on August 31, 2017, at 2:29:08

In reply to Re: Can meds cause a sense of dread/doom/fear?, posted by porkpiehat on August 28, 2017, at 13:04:39

> I don't think I can get Marplan here in the US.
>
> In switching from MAOI to MAOI do you do a full washout? I've read about people taking just a few days off at a lower dose before doing the Parnate<-->nardil thing.

The washout is really the patients decision. But you can cross taper especially in Marplan and Nardil's case. Just by a BP monitor, ask for some nifedipine but you probably wont need it.
And yes, Marplan is available in the US. https://en.wikipedia.org/wiki/Isocarboxazid

ALL-MightyKondria


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:MightyKondrian thread:1094452
URL: http://www.dr-bob.org/babble/20161215/msgs/1094776.html